An elliptic problem involving a potential with exponential growth
Applicationes Mathematicae, Tome 51 (2024) no. 1, pp. 47-73
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study the nonlinear weighted elliptic problem $$-\nabla . (w_{\beta }(x)|\nabla u|^{N-2} \nabla u)+V(x)|u|^{N-2}u = f(x,u), \quad u\in W_{0}^{1,N}(B,w_{\beta }) , $$ where $B$ is the unit ball of $\mathbb R^{N}$, $N \gt 2$, $w_{\beta }(x)=(1-\log |x|)^{\beta (N-1)}$, $\beta \in [0,1)$, is the singular logarithmic weight with the limiting exponent $N-1$ in the Trudinger–Moser embedding, and $V$ is a continuous positive potential. The nonlinearities critical or subcritical growth in view of Trudinger–Moser inequalities. We prove the existence of nontrivial solutions via critical point theory. In the critical case, the associated energy functional does not satisfy the compactness condition. We give a new growth condition and we point out its importance for checking the Palais–Smale compactness condition.
Keywords:
study nonlinear weighted elliptic problem nabla beta nabla n nabla n quad beta where unit ball mathbb beta log beta n beta singular logarithmic weight limiting exponent n trudinger moser embedding continuous positive potential nonlinearities critical subcritical growth view trudinger moser inequalities prove existence nontrivial solutions via critical point theory critical associated energy functional does satisfy compactness condition growth condition point out its importance checking palais smale compactness condition
Affiliations des auteurs :
Oussama Dammak 1 ; Brahim Dridi 2 ; Rached Jaidane 3
@article{10_4064_am2501_5_2024,
author = {Oussama Dammak and Brahim Dridi and Rached Jaidane},
title = {An elliptic problem involving a potential with exponential growth},
journal = {Applicationes Mathematicae},
pages = {47--73},
year = {2024},
volume = {51},
number = {1},
doi = {10.4064/am2501-5-2024},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am2501-5-2024/}
}
TY - JOUR AU - Oussama Dammak AU - Brahim Dridi AU - Rached Jaidane TI - An elliptic problem involving a potential with exponential growth JO - Applicationes Mathematicae PY - 2024 SP - 47 EP - 73 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am2501-5-2024/ DO - 10.4064/am2501-5-2024 LA - en ID - 10_4064_am2501_5_2024 ER -
%0 Journal Article %A Oussama Dammak %A Brahim Dridi %A Rached Jaidane %T An elliptic problem involving a potential with exponential growth %J Applicationes Mathematicae %D 2024 %P 47-73 %V 51 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/am2501-5-2024/ %R 10.4064/am2501-5-2024 %G en %F 10_4064_am2501_5_2024
Oussama Dammak; Brahim Dridi; Rached Jaidane. An elliptic problem involving a potential with exponential growth. Applicationes Mathematicae, Tome 51 (2024) no. 1, pp. 47-73. doi: 10.4064/am2501-5-2024
Cité par Sources :